RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2017, том 22, выпуск 6, страницы 721–739 (Mi rcd285)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Integrable Deformations of the Bogoyavlenskij–Itoh Lotka–Volterra Systems

C.A. Evripidoua, P. Kassotakisb, P. Vanhaeckec

a Department of Mathematics and Statistics, La Trobe University, Melbourne, Victoria 3086, Australia
b Department of Mathematics and Statistics, University of Cyprus, Nicosia 1678, Cyprus
c Laboratoire de Mathématiques et Applications, UMR 7348 du CNRS, Université de Poitiers, 86962 Futuroscope Chasseneuil Cedex, France

Аннотация: We construct a family of integrable deformations of the Bogoyavlenskij–Itoh systems and construct a Lax operator with spectral parameter for it. Our approach is based on the construction of a family of compatible Poisson structures for the undeformed systems, whose Casimirs are shown to yield a generating function for the integrals in involution of the deformed systems.We show how these deformations are related to the Veselov–Shabat systems.

Ключевые слова: Integrable systems, deformations

Финансовая поддержка Номер гранта
Australian Research Council
The work of C.A.Evripidou was partially supported by a postdoctoral fellowship of the University of Cyprus and by the Australian Research Council.


DOI: https://doi.org/10.1134/S1560354717060090

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J35, 39A22
Поступила в редакцию: 19.09.2017
Принята в печать:01.11.2017
Язык публикации: английский

Образец цитирования: C.A. Evripidou, P. Kassotakis, P. Vanhaecke, “Integrable Deformations of the Bogoyavlenskij–Itoh Lotka–Volterra Systems”, Regul. Chaotic Dyn., 22:6 (2017), 721–739

Цитирование в формате AMSBIB
\RBibitem{EvrKasVan17}
\by C.A. Evripidou, P. Kassotakis, P. Vanhaecke
\paper Integrable Deformations of the Bogoyavlenskij–Itoh Lotka–Volterra Systems
\jour Regul. Chaotic Dyn.
\yr 2017
\vol 22
\issue 6
\pages 721--739
\mathnet{http://mi.mathnet.ru/rcd285}
\crossref{https://doi.org/10.1134/S1560354717060090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3736470}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417697500008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85037612121}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd285
  • http://mi.mathnet.ru/rus/rcd/v22/i6/p721

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Charalampos A. Evripidou, Peter H. van der Kamp, Cheng Zhang, “Dressing the Dressing Chain”, SIGMA, 14 (2018), 059, 14 pp.  mathnet  crossref
    2. Pavlos Kassotakis, “Invariants in Separated Variables: Yang–Baxter, Entwining and Transfer Maps”, SIGMA, 15 (2019), 048, 36 pp.  mathnet  crossref
  • Просмотров:
    Эта страница:54
    Литература:11
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020